MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the audible alarms reset without user intervention.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included review of the customer-reported issue, clinical audit trail review, software version verification, troubleshooting of alarm behavior, and follow-up investigation with biomed personnel.The results of the analysis were that no error codes were present, alarms were found to be generated and acknowledged from remote locations, and no software or application malfunction was identified.Further investigation determined that the audible alarm issue was isolated to the pic ix surveillance external speaker.Biomed reported that audible alarm tones would stop when the speaker was bumped or disturbed, while alarm banners continued to display normally.Based on the results of the analysis, it was determined that the product malfunctioned and the most likely cause of the reported problem was an intermittent failure of the external surveillance speaker, resulting in loss of audible alarm tones while visual alarm functionality remained intact.The issue was resolved by replacing the pic ix surveillance external speaker, and the product was confirmed to be functioning as intended and returned to service after verification that alarm sounds and tones were operating normally.

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50786254
Report Number9610816-2026-101918
Device Sequence Number10571284
Product Code MHX
UDI-Device Identifier00884838127067
UDI-Public(01)00884838127067(10)4.4.5
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown